# SDR UPS06846779

- Difficulty date: April 18, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 72,792 hours, 49,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SAAMS20470DD69
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LWR BELLY SKIN FROM STA 190 TO 450 DUE TO CORROSION AND EXISTING NON STANDARD REPAIRS.  REMOVED AND REPLACED FUSE LWR BELLY SKIN STA 190 TO 450 AND FABRICATED AND INSTALLED INTERNAL DOUBLER AT STA 360-450.
